# SDR CALA0100829

- Difficulty date: September 2, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- Aircraft time: 46,211 hours, 23,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R/H W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ATTACH ANGLE FOR R/H AFT I/B WHEEL WELL FAIRING CORRODED ON FORWARD CURVED ATTACH POINTS. THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
